Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    I have suffered from spots eversince iv'e been in year7 then when i got into atleast year8 they were slowly disapearing
    then year9 i had any except for the add small unnoticable ones everynow and then!

    but now since starting the pill and im in year10 i seem to be getting them again.
    i put sudacrem on witch worked realy well and gets rid of them sometimes but mostly there on my face.
    im not acne effected so im not worried because eventually they go but ive found out over the years that NO SPOTS CREAMS FOR ME WORK ATALL except from the first 2 days of me using them!

    ANY HELP PLEASE:]]]]]] x
    Offline

    1
    ReputationRep:
    Wash your face twice a day, and buy a face scrub.
    • Thread Starter
    Offline

    0
    ReputationRep:
    i do, and i have
    • Thread Starter
    Offline

    0
    ReputationRep:
    yeah, but i needed it aha
    Offline

    16
    ReputationRep:
    Change your pill?

    I got spots too. You just have to wait it out. Don't squeeze too many or you'll get marks on your face.
    Offline

    0
    ReputationRep:
    SMELLY spots? See a doctor.
    Offline

    16
    ReputationRep:
    (Original post by jpatel10)
    The pill - in year 10? Just gets younger and younger every year!
    Dont be rediculous.

    Op, I would go to the doctor if its a persistant problem, it might be time to take a step up from high street products.
    Offline

    16
    ReputationRep:
    Do they actually smell? :mmm:


    Mhhm. Doctors is the obvious answer. They might give you a Zineryt solution or cream to put on.
    Offline

    0
    ReputationRep:
    Moisterise mornings and nights. I used e45 and that was ok

    if they get worse se a doctor. I only wish I saw the dr earliar about mine but hey they are gone now.

    Good lucky with your battle with spots!
    Offline

    16
    ReputationRep:
    (Original post by jpatel10)
    The pill - in year 10? Just gets younger and younger every year!
    Not everyone goes on it for contraceptive reasons
    • Thread Starter
    Offline

    0
    ReputationRep:
    there not realy smelly aha :L
    and yeah i dont squeeze them because i think its unhygienic to :/
    so i just apply cream!
    Offline

    16
    ReputationRep:
    (Original post by 19thumper94)
    there not realy smelly aha :L
    and yeah i dont squeeze them because i think its unhygienic to :/
    so i just apply cream!
    It's not unhygenic if you keep everything clean and don't squeeze until it's ready to go
    • Thread Starter
    Offline

    0
    ReputationRep:
    aha true.
    im just glad i dont suffer with huge spots.
    i can cover them with makeup obv
    but that makes your paws worse!
    Offline

    1
    ReputationRep:
    (Original post by 19thumper94)
    aha true.
    im just glad i dont suffer with huge spots.
    i can cover them with makeup obv
    but that makes your paws worse!
    I agree. Making your paws worse is a terrible, terrible thing.
    Offline

    0
    ReputationRep:
    i have spots too;
    and the person who sed bout the pill
    getting younger and younger;
    im in the same year as you and am on the pill
    not for the contaceptive reason.
    yano if you use soap do you get more spots aswel as soap spots??
    Offline

    0
    ReputationRep:
    (Original post by Pickford)
    Wash your face twice a day, and buy a face scrub.
    I love your video of the kitten! I've literally been in a trance watching it for the last 5 minutes...


    The best thing I've found for bad spots is just being really really gentle, don't use ANY harsh chemicals. I used to get bad spots on my chin (they've gone now) and what I did was wash my face with aqueous cream. It cleanses it and moisturises so your skin wont produce so much sebum.

    Now my skin is pretty much clear, I can be a little less gentle and to keep my skin clear I wash my face twice a day, steam it whenever I can be bothered (either a hot flannel or a bowl of steaming water with a towel over the head) and do face masks. I have to say I do pop spots but this is because it heals them quickly for me, it's not the same with all types of spots. This is going to be gross but the best way to pop spots: hot hot water on a flannel, put over the spot then get a baby wipe, rip it in half and put under warm water. wrap the warm baby wipes around your fingers and place either side of the spot and squeeze VERY gently (if nothing's coming out, stop). To make sure you don't make things worse, when squeezing push in, and together. So place pressure against the skin and then pop the spot, this means the puss or whatever wont be worked deeper into the skin.

    However, since you've mention that your skin has gotten worse since being on the pill, it is vital that you go to the doctors and tell him/her this. They can put you on a different pill which will help the spots (my friends on one with a name beggining with D...sorry I cant remember what its exactly called)

    Good luck
    Offline

    16
    ReputationRep:
    (Original post by 19thumper94)
    but that makes your paws worse!
    Offline

    0
    ReputationRep:
    (Original post by 19thumper94)
    I have suffered from spots eversince iv'e been in year7 then when i got into atleast year8 they were slowly disapearing
    then year9 i had any except for the add small unnoticable ones everynow and then!

    but now since starting the pill and im in year10 i seem to be getting them again.
    i put sudacrem on witch worked realy well and gets rid of them sometimes but mostly there on my face.
    im not acne effected so im not worried because eventually they go but ive found out over the years that NO SPOTS CREAMS FOR ME WORK ATALL except from the first 2 days of me using them!

    ANY HELP PLEASE:]]]]]] x
    Well different methods work for different people chick but I know how you feel because I used to get spots quite badly, where you could even see them with make up covering :/ I tried so many different face washes and creams and stuff and nothing seemed to work. Now though, I hardly get any spots and thats just down to washing my face twice a day with, as hot as you can stand water, and sometimes I use clean and clear blackhead facescrub (even if you dont get blackheads cause i dont its good) and then i put palmers coco butter on my face. Someone said use E45 but I wouldnt reccomend it, my mate who does beauty said its too heavy, and the grease can cause more spots. So yeah, if I were you Id just try for two weeks just not using any of these products, just wash your face with plain old hot water morning and night (and maybe a face scrub its up to you) and then just put a light cream on, and see if you get any results. xxx
    • Thread Starter
    Offline

    0
    ReputationRep:
    thankyou very much xxx
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 10, 2010
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Would you rather give up salt or pepper?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.